# SDR AALA20130120005

- Difficulty date: January 20, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 37,688 hours, 17,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 18 TO 21 INOPERATIVE.  RESET MID EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
